zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the classification of subalgebras of $\text{Cend}_N$ and $\text{gc}_N$. (English) Zbl 1034.17018
The authors classify all infinite subalgebras of the conformal algebras $\text{Cend}_{N}$ and $\text{gc}_{N}$ over the field $\Bbb C$ (these algebras are direct `conformal’ analogues of the matrix algebras $M_N(\Bbb C)$ and $\text{gl}_N (\Bbb C)$, respectively). For the definition of conformal algebra, see {\it V. G. Kac}, Vertex algebras for beginners. 2nd ed. University Lecture Series. 10. Providence, RI: American Mathematical Society (AMS) (1998; Zbl 0924.17023). They describe all finite irreducible modules over $\text{Cend}_{N,P}$. The authors also describe all automorphisms of $\text{Cend}_{N,P}$ and classify all homomorphisms and anti-homomorphisms of $\text{Cend}_{N,P}$ to $\text{Cend}_{N}$ .

MSC:
17B99Lie algebras
81R10Infinite-dimensional groups and algebras motivated by physics
16S99Associative rings and algebras arising under various constructions
WorldCat.org
Full Text: DOI
References:
[1] Bakalov, B.; Kac, V.; Voronov, A.: Cohomology of conformal algebras. Comm. math. Phys. 200, 561-598 (1999) · Zbl 0959.17018
[2] Belavin, A.; Polyakov, A.; Zamolodchikov, A.: Infinite conformal symmetry in two-dimensional quantum field theory. Nuclear phys. B 241, No. 2, 333-380 (1984) · Zbl 0661.17013
[3] Bloch, S.: Zeta values and differential operators on the circle. J. algebra 182, 476-500 (1996) · Zbl 0868.17017
[4] Borcherds, R.: Vertex algebras, Kac--Moody algebras, and the monster. Proc. natl. Acad. sci. USA 83, 3068-3071 (1986) · Zbl 0613.17012
[5] Cheng, S.; Kac, V.: Conformal modules. Asian J. Math. 1, No. 1, 181-193 (1997) · Zbl 1022.17018
[6] Cheng, S.; Kac, V.; Wakimoto, M.: Extensions of conformal modules. Progress in math. 160, 33-57 (1998)
[7] D’andrea, A.; Kac, V.: Structure theory of finite conformal algebras. Selecta math. 4, No. 3, 377-418 (1998)
[8] De Sole, A.; Kac, V.: Subalgebras of gcn and Jacobi polynomials. Canad. math. Bull. 45, No. 4, 567-605 (2002) · Zbl 1037.17025
[9] Djokovic, D. Z.: Hermitian matrices over polynomial rings. J. algebra 43, No. 2, 359-374 (1976) · Zbl 0343.15006
[10] D.Z. Djokovic, Private communication
[11] Kac, V.: Vertex algebras for beginners. (1998) · Zbl 0924.17023
[12] Kac, V.: Formal distributions algebras and conformal algebras. Proc. xiith international congress of mathematical physics (ICMP ’97), Brisbane, 80-97 (1999) · Zbl 1253.17002
[13] Kac, V.; Radul, A.: Quasifinite highest weight modules over the Lie algebra of differential operators on the circle. Comm. math. Phys. 157, 429-457 (1993) · Zbl 0826.17027
[14] Kac, V.; Wang, W.; Yan, C.: Quasifinite representations of classical Lie subalgebras of W1+\infty. Adv. math. 139, 56-140 (1998) · Zbl 0938.17018
[15] Knus, M.: Quadratic and Hermitian forms over rings. (1991) · Zbl 0756.11008
[16] Retakh, A.: Associative conformal algebras of linear growth. J. algebra 237, 169-788 (2001) · Zbl 1151.17312
[17] Retakh, A.: Unital associative pseudoalgebras and their representations · Zbl 1059.17016
[18] Zelmanov, E.: On the structure of conformal algebras. Contemp. math. 264, 139-153 (2000) · Zbl 1039.17031